# SDR SIMA20120414003

- Difficulty date: April 14, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 19,513 hours, 16,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 4199,  CREW REPORTED THE EMERGENCY LIGHT OVER SEAT 3 BC IS MISSING CAP.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LIGHT COVER AND INSTALLED AS REQUIRED PER STANDARD MAINT PRACTICES.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
